Show simple item record

AuthorGut, Allandc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-09T08:04:00Zdc.date.accessioned
Available in OPARU since2018-05-09T08:04:00Zdc.date.available
Date of first publication2017dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordRecord timesdc.subject
KeywordRecordsdc.subject
KeywordExtremesdc.subject
KeywordCounting processdc.subject
KeywordWeak convergencedc.subject
Keywordconvergence-ratesdc.subject
Keywordlarge numbersdc.subject
Keywordmaximadc.subject
Keywordtimesdc.subject
Keywordlawdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleLimit theorems for counting variables based on records and extremesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s10687-016-0269-xdc.identifier.doiExternal
Source - Title of sourceExtremessource.title
Source - Place of publicationSpringer Verlagsource.publisher
Source - Volume20source.volume
Source - Issue1source.issue
Source - Year2017source.year
Source - From page33source.fromPage
Source - To page52source.toPage
Source - ISSN1386-1999source.identifier.issn
Source - eISSN1572-915Xsource.identifier.eissn
Open AccessNouulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000394354400002uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record